Number theoretic constructions of Ramanujan graphs
Columbia university number theory seminar - New-York, 1992, Astérisque no. 228  (1995), p. 101-120
@incollection{AST_1995__228__101_0,
     author = {Li, Wen-Ching Winnie},
     title = {Number theoretic constructions of Ramanujan graphs},
     booktitle = {Columbia university number theory seminar - New-York, 1992},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {228},
     year = {1995},
     pages = {101-120},
     zbl = {0844.11076},
     mrnumber = {1330930},
     language = {en},
     url = {http://www.numdam.org/item/AST_1995__228__101_0}
}
Li, Wen-Ching Winnie. Number theoretic constructions of Ramanujan graphs, in Columbia university number theory seminar - New-York, 1992, Astérisque, no. 228 (1995), pp. 101-120. http://www.numdam.org/item/AST_1995__228__101_0/

[AM] N. Alon and V. Milman: λ 1 , isoperimetric inequalities for graphs and super-concentrators, J. Comb. Theory Ser.B 38 (1985), 73-88. | Article | MR 782626 | Zbl 0549.05051

[B] F. Bien: Constructions of telephone networks by group representations, Notices of Amer. Math. Soc., vol.36 (1989), 5-22. | MR 972207 | Zbl 1194.90021

[Ch] P. Chiu: Cubic Ramanujan graphs, Combinatorica 12 (1992), 275-285. | Article | MR 1195890 | Zbl 0770.05062

[C] F. R. K. Chung: Diameters and eigenvalues, J. Amer. Math. Soc. 2 (1989), 187-196. | Article | MR 965008 | Zbl 0678.05037

[D1] P. Deligne: Cohomologie Etale SGA 4 1/2, Lecture Notes in Math. 569, Springer-Verlag, Berlin-Heidelberg-New York (1977). | MR 463174 | Zbl 0345.00010

[D2] P. Deligne: La conjecture de Weil. I, Publ. Math. Inst. Hautes Études Sci. 43 (1974), 273-308. | Article | Numdam | MR 340258 | Zbl 0287.14001

[Dr] V. G. Drinfeld: The proof of Petersson's conjecture for GL(2) over a global field of characteristic p , Functional Anal. Appl. 22 (1988), 28-43. | Article | MR 936697 | Zbl 0662.12012

[E] R. Evans: Character sums as orthogonal eigenfunctions of adjacency operators for Cayley graphs, preprint, 1993. | MR 1291416 | Zbl 0817.11058

[GJ] S. Gelbart and H. Jacquet: Forms of GL(2) from the analytic point of view, In: Automorphic Forms, Representations, and L-functions, Proc. Symp. Pure Math. 33, Part 1, Amer. Math. Soc., Providence (1979), 213-251. | Article | MR 546600 | Zbl 0409.22013

[JL] H. Jacquet and R. P. Langlands: Automorphic Forms on GL(2), Lecture Notes in Math. 114, Springer-Verlag, Berlin-Heidelberg-New York (1970). | MR 401654 | Zbl 0236.12010

[K1] N. Katz: An estimate for character sums, J. Amer. Math. Soc. 2 (1989), 197-200. | Article | MR 965007 | Zbl 0672.10026

[K2] N. Katz: Estimates for Soto-Andrade sums, J. reine angew. Math. 438 (1993), 143-161. | MR 1215651 | Zbl 0798.11053

[L1] W.-C. W. Li: Character sums and abelian Ramanujan graphs, J. Number Theory, 41 (1992), 199-217. | Article | MR 1164798 | Zbl 0760.11040

[L2] W.-C. W. Li: Number Theory with Applications, to be published by World Scientific. | MR 1390759 | Zbl 0849.11006

[LPS] A. Lubotzky, R. Phillips and P. Sarnak: Ramanujan graphs, Combinatorica 8 (1988), 261-277. | Article | MR 963118 | Zbl 0661.05035

[M] G. Margulis: Explicit group theoretic constructions of combinatorial schemes and their application to the design of expanders and concentrators, J. Prob. of Info. Trans. (1988), 39-46. | MR 939574 | Zbl 0708.05030

[Me] J.-F. Mestre: La méthode des graphes. Exemples et applications, Proc. Int. Conf. on Class Numbers and Fundamental Units of Algebraic Number Fields, June 24-28, 1986, Katata, Japan, 217-242. | MR 891898 | Zbl 0621.14021

[Mo] L. J. Mordell: Some exponential sums, in "Proceedings International Conference on Number Theory Moscow 1971", 30-34. | MR 332677 | Zbl 0306.10019 | Zbl 0282.10023

[PS] I. I. Piatetski-Shapiro: Complex Representations of GL(2,K) for Finite Field K, Contemporary Math. 16, Amer. Math. Soc., Providence, 1983. | Article | MR 696772 | Zbl 0513.20026

[P] A. Pizer: Ramanujan graphs and Hecke operators, Amer. Math. Soc. Bull. 23 (1990), 127-137. | Article | MR 1027904 | Zbl 0752.05035

[S] J.-P. Serre: Trees, Springer-Verlag, Berlin-Heidelberg-New York (1980). | Zbl 0548.20018

[SA] J. Soto-Andrade: Geometrical Gel'fand models, tensor quotients and Weil representations, Proc. Symp. Pure Math. 47, Amer. Math. Soc., Providence (1987), 305-316. | Article | MR 933420 | Zbl 0652.20047

[Ta] R. Tanner: Explicit concentrators from generalized N-gons, SIAM J. Alg. Dis. Math. 5 (1984), 287-293. | Article | MR 752035 | Zbl 0554.05045

[Te1] A. Terras: Fourier Analysis on Finite Groups and Applications, U.C.S.D. Lecture Notes. | Article | MR 1695775 | Zbl 0928.43001

[Te2] A. Terras: Are finite upper half plane graphs Ramanujan ? DIMACS Series in Discrete Math. and Theor. Computer Science, vol. 10, Amer. Math. Soc. (1993), 125-142. | Article | MR 1235573 | Zbl 0802.11056

[W1] A. Weil: Sur les courbes algébriques et les variétés qui s'en déduisent, Hermann, Paris, 1948. | MR 27151 | Zbl 0036.16001

[W2] A. Weil: On some exponential sums, Proc. Nat. Aca. Sci., 34 (1948), 204-207. | Article | MR 27006 | Zbl 0032.26102